Are My Son's Symptoms the Side-effects of the Medications He's In?

0 votes
I have a son who is about three and a half and has been suffering from recurring breathing problems ever since he was one and a half years old. It was only recently that they made certain that he was suffering from asthma although they were treating him with asthma medications. We took our son to an asthma clinic in Brisbane where the doctor prescribed Seretide as a trial medication and was charted an asthma action plan. It is about one and a half months since then and I am finding that there have been some behavioral changes in him. He is now always hungry, seems overly active and has trouble sleeping as well as he used to. Is this usual or are they adverse effects of the drugs that he is on now? Should we inform the doctors about it as we are not due for a consultation till December? Or will it be fine to just continue with the medicines and see how far it will take him? I also have another query to clear. I want to know whether it is very usual to experience an attack which lasts for about for more than a couple of days and night with severe stomach breathing, wheezing and so on. My son suffers from such an episode at least once a month and we have to rush him to the ER. They state that he is experiencing asthma while others say he is suffering from a respiratory infection. I really do not know what to make out of all this and am at my wits end trying to help him out. We would be extremely grateful if someone who has been ion the same boat as mine would come forward and share their experiences with me as soon as possible.
asked Feb 7, 2011 by anonymous
...